# SDR SWIA2019050145809

- Difficulty date: March 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLANK. FUEL TANK ACCESS 650HB HAS CORROSION AND FRETTING DAMAGE. (C-CHECK) RO: 04/28/2019 BLENDED, ROTOPEENED AND REPAIRED WING TANK ACCESS HOLE 650HB IAW SRM AND REO. ALL CHECKS GOOD.
